# SDR ASAA2017012119478

- Difficulty date: January 21, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 35,091 hours, 10,674 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Condition: Malfunctioned
- Location: Hf Comm
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 HF RADIO DOES NOT TUNE CORRECTLY. WE COULD NOT UNDERSTAND ATC ON EVERY FREQUENCY WE TRIED. THEY HAD A DIFFICULT TIME UNDERSTANDING US. NR 2 HF COMMUNICATIONS WERE NORMAL. GROUNDED - YES. RESET/CYCLED NR 1 HF C/B AND PERFORMED BITE OF NR 1 HF TRANSCEIVER REF FIM 23-11 TASK 801. OPERATED BOTH NR 1 AND NR 2 HF ON MULTIPLE FREQ. BOTH OPS CK GOOD XMIT AND RECEIVE.
